IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences
Online ISSN : 1745-1337
Print ISSN : 0916-8508
Special Section on Signal Design and Its Applications in Communications
Self-Dual Cyclic Codes over $\mathbb{Z}_4+u\mathbb{Z}_4$
Rong LUOUdaya PARAMPALLI
Author information
JOURNALS RESTRICTED ACCESS

2017 Volume E100.A Issue 4 Pages 969-974

Details
Abstract

In this paper we study the structure of self-dual cyclic codes over the ring $\Lambda= \Z_4+u\Z_4$. The ring Λ is a local Frobenius ring but not a chain ring. We characterize self-dual cyclic codes of odd length n over Λ. The results can be used to construct some optimal binary, quaternary cyclic and self-dual codes.

Information related to the author
© 2017 The Institute of Electronics, Information and Communication Engineers
Previous article Next article
feedback
Top